# SDR RAIA00606033

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 12,782 hours, 9,153 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 360440900
- Condition: Unknown
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5526 - PIT - SYSTEM NR 1 HYDRAULIC QUANTITY LOW AND DECREASING.  MAINTENANCE REMOVED AND REPLACED THE RT SPOILER ACTUATOR.  OPS CHECKED GOOD AND NO LEAKS NOTED.
